# SDR CALA2014090892071

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AT BS 847 & LBL 58, TRANSVERSE FLOORBEAM CORRODED, MID LAVATORY AREA.  MATERIAL REMAINING AFTER CORROSION BLEND OUT EXCEEDED SRM 53-50-51. REMOVED DAMAGED FLOORBEAM SECTION, FABRICATED A NEW UPPER CHORD SECTION & INSTALLED IAW SRM 53-00-51 FIG 201 REPAIR 3, MATERIAL ID 1506-2066 7075-T73511 EXTRUSION.
